# SDR 2001UALA00453

- Difficulty date: April 9, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 15,880 hours, 5,175 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD CRACKED.  REPLACED CRACKED WINDSHIELD AND NR 1 WINDOW HEAT CONTROL.
